International Journal of Astronomy and Astrophysics

International Journal of Astronomy and Astrophysics

ISSN Print: 2161-4717
ISSN Online: 2161-4725
www.scirp.org/journal/ijaa
E-mail: ijaa@scirp.org
"An Approximation Algorithm for the solution of astrophysics equations using rational scaled generalized Laguerre function collocation method based on transformed Hermite-Gauss nodes"
written by Ali Pirkhedri, Parisa Daneshjoo, Hamid Haj Seyyed Javadi, Hamid Navidi, Salem Khodamoradi, Kamal Ghaderi,
published by International Journal of Astronomy and Astrophysics, Vol.1 No.2, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top